So I downloaded after effects recently and to do so I needed to make an adobe account, and since then I haven't been able to open the game. When I open it all I get is a bid white window.
Please try to run the game via the
Flash Player projector content debugger application. There may be a major error (such as file I/O permissions) which blocks the game from loading correctly. The debugger app will display these errors to you so that you can investigate and resolve them.
If you're running Windows then you can check the system logs (Event Viewer) for any noteworthy errors or faults.
If you're attempting to run the game in a web browser window then please
stop doing that; use the standalone Flash Player projector instead.
The Adobe software installation may have altered your default file-type associations. Please try to manually load the
Loader.swf file into the standalone
Flash Player projector application instead of double-clicking on the SWF file. If you're using
sby's Loader Pack then you should be able to double-click on the "play SDT Loader" shortcut. If you've been playing SDT for a long time and you're not sure which version you're using, then you could try to download a fresh copy of the
SDT Loader, extract it into a new folder, and then test whether or not it runs (i.e. determine whether this is a
global Flash problem, or a
specific problem with your SDT installation).
If none of these suggestions are useful then please provide more information. Try to get a screenshot of the problem. Post some basic specs for your computer (operating system, Flash Player app version, Loader version, etc). Describe the technique that you normally use to run the game, as well as any alternate techniques or workaround that you've attempted.
There has been a
recent Windows patch which inhibits the use of MOD files. It
shouldn't block you from running the Loader itself (so it's probably
not the cause of your current difficulty) and there are various unofficial fixes if you find the problem annoying. But it may not be accurate to blame this problem on the After Effects installation. The timing is certainly suspicious, but coincidences can occur.